# SDR SWAA2022022394842

- Difficulty date: September 15, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241XF HAS MULTIPLE LINES OF PULLED FIBERS ON UPPER SURFACE. / REPAIRED FLOOR BOARD 241XF 20' WIDE DOWN CENTER OF ENTIRE BOARD ON UPPER SURFACE IAW B737 SRM 53-00-50-2R-1. CURED IN OVEN FOR 1 HR. IN AFT 1:00 - OUT AT 2:00 A80195; A80420.
